Alert archive / Wisconsin / High Wind Warnings in 2010
High Wind Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this high wind warning at Jun 26, 2010, 1:40 AM CDT for 8 counties in Wisconsin. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 1:40 AM CDT (06:40 UTC)
- Expired
- Jun 26, 2010, 4:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Milwaukee, WI
Counties Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Milwaukee County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:45 AM CDT | NON-TSTM WND DMG | 2 N Milwaukee Internati, WI | DELAYED REPORT FROM THIS MORNING. ESTIMATED WIND 50-55MPH. THE WINDS TILTED A POWER POLE...TIME IS APPROXIMATE. |
| Jun 26, 2:45 AM CDT | NON-TSTM WND DMG | Ashippun, WI | DELAYED REPORT FROM THIS MORNING. ESTIMATED WINDS OF 50 MPH CAUSED AN 18 INCH TREE TO FALL ON A SMALL OUTHOUSE. |
| Jun 26, 3:10 AM CDT | NON-TSTM WND GST 50 | 1 E Greenfield, WI | DELAYED REPORT FROM EARLY THIS MORNING |
| Jun 26, 3:18 AM CDT | NON-TSTM WND GST 53 | Milwaukee International, WI | WIND GUST MEASURED BY ASOS AT MITCHELL INTERNATIONAL AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
591 WWUS73 KMKX 260640 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 140 AM CDT SAT JUN 26 2010 ...STRONG NON-THUNDERSTORM WINDS MOVING THROUGH... WIZ051-052-058>060-260900- /O.NEW.KMKX.HW.W.0001.100626T0640Z-100626T0900Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON 140 AM CDT SAT JUN 26 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. * TIMING...THROUGH 4 AM THIS MORNING. * WINDS...SOUTHERLY WINDS GUSTING TO 50 TO 60 MPH FOR A FEW HOURS. * IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES MAY BECOME DIFFICULT TO CONTROL. THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
499 WWUS73 KMKX 260718 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 AM CDT SAT JUN 26 2010 ...STRONG NON-THUNDERSTORM WINDS MOVING THROUGH... WIZ064>066-260900- /O.EXA.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/ JEFFERSON-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE 218 AM CDT SAT JUN 26 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. * TIMING...THROUGH 4 AM THIS MORNING. * WINDS...SOUTHERLY WINDS GUSTING TO 50 TO 60 MPH FOR A FEW HOURS. * IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES MAY BECOME DIFFICULT TO CONTROL. THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WIZ051-052-058>060-260900- /O.CON.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON 218 AM CDT SAT JUN 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. * TIMING...THROUGH 4 AM THIS MORNING. * WINDS...SOUTHERLY WINDS GUSTING TO 50 TO 60 MPH FOR A FEW HOURS. * IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES MAY BECOME DIFFICULT TO CONTROL. THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ REM
838 WWUS73 KMKX 260817 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CDT SAT JUN 26 2010 ...STRONG NON-THUNDERSTORM WINDS MOVING THROUGH... WIZ051-052-058>060-260930- /O.CAN.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON 317 AM CDT SAT JUN 26 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HIGH WIND WARNING. STRONG WINDS HAVE MOVED SOUTH OUT OF THE AREA SO THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ WIZ064>066-260930- /O.CON.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/ JEFFERSON-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE 317 AM CDT SAT JUN 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. * TIMING...THROUGH 4 AM THIS MORNING. * WINDS...SOUTHERLY WINDS GUSTING TO 50 MPH FOR A FEW HOURS. * IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES MAY BECOME DIFFICULT TO CONTROL. THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
140 WWUS73 KMKX 260900 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CDT SAT JUN 26 2010 ...STRONG WINDS SLOWLY EASING... WIZ064>066-261000- /O.EXP.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/ JEFFERSON-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE 400 AM CDT SAT JUN 26 2010 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING. STRONG WINDS WILL CONTINUE TO DIMINISH EARLY THIS MORNING SO THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHERLY WINDS WILL CONTINUE TO GUST IN THE 30 TO 40 MPH RANGE THROUGH 5 AM. $$ MRC
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this high wind warning went out at Jun 25, 3:24 PM CDT, 10 hours 16 minutes earlier.
Area forecast discussion, Jun 25, 3:24 PM CDT, 10 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CDT FRI JUN 25 2010 .SHORT TERM...MDT FCST CONFIDENCE THROUGH SUN. PCPN OVER MN AND WEST CENTRAL WI ASSOCIATED WITH WARM ADVECTION VIA 30 KT LLJ. SOME OF THIS PCPN COULD DRIFT INTO CENTRAL WI BY LATE AFTERNOON OR EARLY EVENING. OTHERWISE MAIN FOCUS IS OVER THE MID MO RIVER VALLEY WHERE MLCAPES OF 4500 J/KG EXIST WITH INCREASING SFC MOISTURE FLUX CONVERGENCE OVER SW MN AND SE SD. CONVECTIVE INITIATION EXPECTED THERE LATE THIS AFTERNOON AND WILL GROW UPSCALE INTO A SVR MCS. GIVEN CAPE GRADIENT WILL REMAIN OVER IA...EXPECT THE MOST SVR PORTION OF THE MCS TO DIVE SSEWD MAINLY WEST OF THE MS RIVER SIMILAR TO THE HIGH RESOLUTION RAPID REFRESH MODEL. HOWEVER...GIVEN A VEERING LLJ AND CONTINUED WAA OVER SRN WI AND INCREASING ELEVATED CAPE...STILL EXPECT SCT TO NUMEROUS THUNDERSTORMS TNT WITH A SLIGHT RISK OF SEVERE MAINLY WEST. EXPECT CONVECTION TO HAVE MAINLY EXITED SRN WI BY 12Z SAT WHILE WARM FRONT WILL ATTEMPT TO MOVE BACK NWD TOWARD SRN WI FROM IL LATE IN THE DAY. HAVE THUS MAINTAINED 30 POPS FOR SAT. NOSE OF LLJ SHOULD ONCE AGAIN HELP TRIGGER A MCS OVER SRN MN OR NRN IA AND MOVE SEWD FOR SAT EVENING/NIGHT. WENT WITH LIKELY POPS OVER MUCH OF WRN CWA WITH SLIGHT RISK FOR SEVERE STILL VALID. FOR SUN...A WEAK SHORTWAVE ALOFT IN CONJUNCTION WITH A WEAK WAVE OF LOW PRESSURE AND TRIPLE POINT WILL SHIFT EWD ACROSS SRN WI. AMOUNT OF CAPE IN UNCERTAIN GIVEN AIRMASS IN WAKE OF OVERNIGHT MCS. NEVERTHELESS...LIKELY TSTORMS ARE EXPECTED WITH SOME POTENTIAL FOR SVR TSTORMS...MAINLY EAST WHERE TIMING IS BETTER. .LONG TERM...MDT FCST CONFIDENCE FOR THE EXTENDED. AN UPPER RIDGE WILL DEVELOP OVER THE PLAINS WHILE A CLOSED UPPER LOW MOVES FROM ONTARIO TO SRN QUEBEC. THEREFORE A N-S RIDGE OF SFC HIGH PRESSURE AND COOLER TEMPS WILL PREVAIL FOR THE WEEK. && .AVIATION...MAIN ISSUE WITH TAFS IS DEALING WITH THUNDERSTORM CHANCES TONIGHT. LINE OF THUNDERSTORMS EXPECTED TO FORM IN SOUTHWEST MINNESOTA TONIGHT...THEN MOVE SOUTHEAST THROUGH NORTHERN AND EASTERN IOWA. THE EASTERN END OF THIS LINE MAY CLIP KMSN BETWEEN 04Z AND 07Z SATURDAY. ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE UNTIL AROUND 12Z SATURDAY ACROSS TAF SITES. MVFR VISIBILITIES MAY BE POSSIBLE WITH ANY THUNDERSTORMS...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO UNCERTAINTY. CONVECTION IS POSSIBLE SATURDAY AFTERNOON ACROSS TAF SITES...BUT WILL LEAVE OUT OF TAFS FOR NOW GIVEN UNCERTAINTY OF TIMING AND PLACEMENT OF ANY STORMS. SCATTERED TO BROKEN DIURNAL CUMULUS EXPECTED...ALONG WITH A NORTHEAST LAKE BREEZE AT KMKE AND KENW BY 20Z SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...08
Hazardous weather outlook, Jun 25, 4:10 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT FRI JUN 25 2010 WIZ046-047-051-052-056>060-062>072-260815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY WEST OF A FOND DU LAC TO DELAVAN LINE. AN EXPECTED THUNDERSTORM COMPLEX WILL MOVE SOUTHEAST FROM SOUTHERN MINNESOTA THROUGH EASTERN IOWA. THE EASTERN END OF THIS LINE MAY CLIP SOUTH CENTRAL WISCONSIN. DAMAGING WINDS AND SOME LARGE HAIL WOULD BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AND SATURDAY NIGHT...AS A WARM FRONT SLOWLY SHIFTS NORTHEAST INTO THE AREA. THE FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS TO BRING INCREASING CHANCES FOR THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS ARE LIKELY ON SUNDAY...AS LOW PRESSURE AND A COLD FRONT MOVE EAST ACROSS THE AREA. DEPENDING ON THE AMOUNT OF DAYTIME HEATING AND INSTABILITY THAT DEVELOPS...SEVERE STORMS MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-260815- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...AS A THUNDERSTORM COMPLEX MOVES WEST OF THE NEARSHORE WATERS. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...AS A WARM FRONT SLOWLY SHIFTS NORTHEAST INTO THE AREA. THE FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS TO BRING INCREASING CHANCES FOR THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS ARE LIKELY ON SUNDAY...AS LOW PRESSURE AND A COLD FRONT MOVE EAST ACROSS THE AREA. DEPENDING ON THE AMOUNTS OF DAYTIME HEATING AND INSTABILITY THAT DEVELOP...SEVERE STORMS MAY BE POSSIBLE. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 25, 10:15 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1015 PM CDT FRI JUN 25 2010 WIZ056-057-260415- COLUMBIA-SAUK- 1015 PM CDT FRI JUN 25 2010 ...STRONG THUNDERSTORM HEADING TOWARD THE WISCONSIN DELLS... AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 26 MILES WEST OF REEDSBURG...MOVING EAST AT 45 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. A QUICK INCH OF RAIN MAY FALL IN JUST 30 MINUTES TIME...CAUSING MINOR STREET FLOODING. * THE THUNDERSTORM WILL BE NEAR... REEDSBURG BY 1045 PM CDT... WISCONSIN DELLS AIRPORT AND LAKE DELTON BY 1100 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. CRAVEN
Special weather statement, Jun 25, 11:02 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1102 PM CDT FRI JUN 25 2010 WIZ056-057-062-063-067-068-260500- COLUMBIA-DANE-GREEN-IOWA-LAFAYETTE-SAUK- 1102 PM CDT FRI JUN 25 2010 ...A CLUSTER OF STRONG THUNDERSTORMS MOVING TOWARD THE WISCONSIN RIVER VALLEY... AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF REEDSBURG TO 13 MILES WEST OF DODGEVILLE...MOVING EAST AT 45 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. IN ADDITION...HEAVY RAINFALL OF 1 TO 1.5 INCHES IS POSSIBLE IN A FEW LOCATIONS. THIS COULD LEAD TO MINOR STREET FLOODING. * THUNDERSTORMS WILL BE NEAR... MINERAL POINT AIRPORT AND LONE ROCK AIRPORT BY 1110 PM CDT... MINERAL POINT AND GOVERNOR DODGE STATE PARK BY 1115 PM CDT... SPRING GREEN BY 1120 PM CDT... YELLOWSTONE LAKE STATE PARK BY 1130 PM CDT... BLUE MOUND STATE PARK BY 1135 PM CDT... DEVILS LAKE STATE PARK AND BLANCHARDVILLE BY 1140 PM CDT... SAUK CITY AND PRAIRIE DU SAC BY 1145 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. FRANKS
Special weather statement, Jun 26, 12:05 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1205 AM CDT SAT JUN 26 2010 WIZ062>064-067>069-260600- DANE-GREEN-IOWA-JEFFERSON-LAFAYETTE-ROCK- 1205 AM CDT SAT JUN 26 2010 ...THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL WISCONSIN... AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF DE FOREST TO 10 MILES EAST OF DARLINGTON...MOVING EAST AT 40 MPH. PEA SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. IN ADDITION...HEAVY RAINFALL OF 1 TO 1.5 INCHES IS POSSIBLE IN A FEW LOCATIONS. THIS COULD LEAD TO MINOR STREET FLOODING. * THUNDERSTORMS WILL BE NEAR... WINDSOR AND VERONA BY 1210 AM CDT... MADISON TRUAX AIRPORT AND MADISON CAPITOL SQUARE BY 1215 AM CDT... I90/94 INTERCHANGE AND SUN PRAIRIE BY 1220 AM CDT... MONROE AIRPORT AND OREGON BY 1225 AM CDT... MARSHALL AND BROOKLYN BY 1230 AM CDT... WATERLOO AND STOUGHTON BY 1235 AM CDT... EVANSVILLE AND BRODHEAD BY 1240 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. DAVIS
Special weather statement, Jun 26, 12:36 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1236 AM CDT SAT JUN 26 2010 WIZ068-069-260630- GREEN-ROCK- 1236 AM CDT SAT JUN 26 2010 ...STRONG THUNDERSTORM MOVING THROUGH GREEN COUNTY... AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF MONROE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MONROE BY 1245 AM CDT... MONROE AIRPORT BY 1250 AM CDT... BRODHEAD BY 110 AM CDT... ORFORDVILLE BY 120 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DAVIS
Special weather statement, Jun 26, 1:18 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 118 AM CDT SAT JUN 26 2010 WIZ046-047-051-052-056>060-062>072-260715- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE- RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 118 AM CDT SAT JUN 26 2010 ...STRONG NON-THUNDERSTORM WINDS DEVELOPING... STRONG AND GUSTY SOUTHERLY WINDS OF 35 TO 45 MPH ARE DEVELOPING IN THE WAKE OF THE DEPARTING SHOWERS AND THUNDERSTORMS EARLY THIS MORNING. THEY SHOULD SPREAD ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN AND ONLY REMAIN ELEVATED FOR AN HOUR OR TWO BEFORE SUBSIDING QUICKLY. SOME TREES COULD BE TOPPLED...OR LARGE BRANCHES SNAPPED...AND LOOSE OBJECTS WILL BLOW AROUND. MOTORISTS...ESPECIALLY THOSE DRIVING LARGE TRUCKS SHOULD BE PREPARED FOR THESE STRONG AND GUSTY WINDS. AGAIN...THESE ARE NON-THUNDERSTORM WINDS...RELATED TO THE SHOWERS AND THUNDERSTORMS CREATING SHARPLY CONTRASTING AREAS OF HIGH AND LOW PRESSURE. DAVIS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:13 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 26, 1:05 AM CDT | Special Marine Warning | MKX | 85 min | |
| Jun 26, 2:26 AM CDT | Special Marine Warning | MKX | 49 min | |
| Jun 26, 3:10 AM CDT | Special Marine Warning | MKX | 50 min | |
| Jun 26, 4:14 AM CDT | Special Marine Warning | MKX | 61 min |
Nearby
High Wind Warnings in Wisconsin, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.